# SDR TRAX200701758

- Difficulty date: November 19, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N630AS
- Make and model: Aerosp ATR72
- Aircraft serial: 336
- Aircraft time: 31,379 hours, 35,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS TRACK LIGHTING AT 8AB BROKEN.
